MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS; REVERSE SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS; REVERSE SHOULDER PROSTHESIS
Model Number DIAMETER 36+9
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This was initially reported by our importer under mdr 3014128390-2021-00003.
 
Event or Problem Description
Patient revised on (b)(6) 2021 due to dislocation approximately 6 months after the primary surgery.Surgeon explanted the 135/145 36/+9 standard humeral cup and replaced it with a 36/+9 standard humeral cup and 135/145 reversed adapter for an extra +9mm of spacing.

Brand Name
HUMERIS
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key11383439
Report Number3009532798-2021-00023
Device Sequence Number4502532
Product Code PHX
UDI-Device Identifier03701037301371
UDI-Public03701037301371
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Model NumberDIAMETER 36+9
Device Catalogue Number313-0709
Device Lot NumberM2170
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR